Cramping in lower abdomen

so I stop my pill (Yasmin) 27th Dec i had a period on the 30th dec which lasted until about the 3/4 jan which is normal. I had no withdrawal bleeds but did have intercourse on the 6th. 

So last Thursday 10th I had a light cramping feeling in the morning and thought it was a withdrawal bleed or period but nothing happened. My tummy felt not right for a few days then on Sunday 13th I woke up with a high level of cramping and pain in my lower back. 

so im now on the 5th day of cramping still no period or any signs of a light bleed.

The crampings calmed down but when I wee (which has been a lot) or sit down after it hurts and will be a while after. It’s like a aching feeling or tugging. 

Posts

  • Did you stop taking pills completely? or was it just seven pill-free days? It's normal to feel a bit weird first month or two after stopping taking pills.

    I felt really bad and had awful sweats and cramps. Six months later I still had really bad cramps and apparently I'm just getting painful ovulations. I didn't know about that as I didn't have any for a few years. Maybe it's the ovulation, dates are right?

    I think you should consult your doctor and they should do some check ups if it doesn't go away. It's good idea to also get a pregnancy test and check if you're pregnant. 

    I hope you'll get better soon. Good luck xx

  • Thank you,

    So I stopped my pill completely on the 27th dec, I actually done a test on monday which was negative but also I thought I would be to Soon show anything. I was in the pill for about 10 years xx

  • Retest on the day your AF is due. But if it's negative don't worry too much. It might be your body trying to get back to normal after so many years without ovulation. I didn't have a proper cycle for another 6-8 months to be honest which is can happen after stopping the pills. Good luck xx

  • thank you, I forgot to add that 3 years ago i had stop my pill for a month due to surgery and didn’t have any symptoms like this xx

Sign In or Register to comment.